South Carolina, 2011Flood in South Carolina, August 26, 2011
August 26, 2011 · NWS ILM · 1 event in 1 county or zone
Rainfall amounts over three inches from distant Hurricane Irene produce flooding in Georgetown.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rainfall amounts over three inches from distant Hurricane Irene produce flooding in Georgetown.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Aug 26, 6:15 AM EST, 5 hours 45 minutes earlier.
Area forecast discussion, Aug 26, 6:15 AM EST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
715 AM EDT FRI AUG 26 2011
.SYNOPSIS...
HURRICANE IRENE WILL BRING STRONG WINDS AND A LIKELIHOOD OF HEAVY
RAINFALL TODAY AND SATURDAY...ESPECIALLY ALONG AND NEAR THE COAST.
IRENE IS EXPECTED TO MOVE NORTHEAST AWAY FROM THE AREA LATE ON
SATURDAY. HIGH PRESSURE WILL BUILD FROM THE NORTH FOR MUCH OF NEXT
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 3:00 AM FRIDAY...NEAR TERM FORECAST BASED ENTIRELY UPON THE
OFFICIAL FORECAST TRACK OF HURRICANE IRENE. FOR QPF HAVE RELIED
HEAVILY UPON HPC QPF FORECASTS. PRECIPITATION SHIELD ASSOCIATED
WITH IRENE BASED ON GFS40 AS MODIFIED BY THE OFFICIAL TRACK.
OFFICIAL TRACK HAS IRENE MOVING NORTH FROM THE BAHAMAS TOWARDS THE
CAROLINA COASTLINE...WITH IRENE POSITIONED SOUTHEAST OF CAPE FEAR
BY AROUND DAYBREAK ON SATURDAY MORNING. SEE OFFICIAL FORECAST FOR
MOST UPDATED POSITIONS OF IRENE. PRECIPITATION SHIELD ASSOCIATED
WITH IRENE WILL GRADUALLY SPREAD NORTH AND WEST ACROSS THE
FORECAST AREA...WITH CATEGORICAL POPS ALONG THE COAST BY THIS
AFTERNOON. WIDESPREAD RAIN OVERNIGHT...HEAVY AT TIMES...AS IRENE
MAKES ITS CLOSEST APPROACH. POSSIBLE EXCEPTIONS TO WIDESPREAD RAIN
ARE OUR FAR WESTERN INLAND COUNTIES...WHICH MAY SEE ONLY MODEST
QPF VALUES. COASTAL COUNTIES...ESPECIALLY IN THE CAPE FEAR
REGION...COULD SEE 2 TO 4 INCHES BY DAYBREAK SATURDAY. WINDS WILL
GRADUALLY INCREASE THROUGH THE PERIOD...WITH TROPICAL STORM TO
HURRICANE FORCE WINDS POSSIBLE FOR OUR COASTAL COUNTIES PLUS
BLADEN AND COLUMBUS COUNTIES. SEE LATEST WARNINGS FOR UPDATED
INFORMATION.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 3:00 AM FRIDAY...PERIOD STARTS OFF WITH HURRICANE IRENE
SOUTHEAST OF CAPE FEAR AND MOVING TO THE NNE. GREATEST IMPACTS
WILL BE FELT IN THE COUNTIES SURROUNDING THE CAPE FEAR
REGION...WITH HEAVY RAIN AND TROPICAL STORM TO HURRICANE FORCE
WINDS AFFECTING THE AREA. SEE LATEST FORECASTS AND ADVISORIES FOR
UPDATED INFO ON THIS RAPIDLY EVOLVING EVENT.
CONDITIONS...ALTHOUGH STILL POTENTIALLY DANGEROUS...WILL BEGIN TO
IMPROVE BY AROUND NOON ON SATURDAY AS THE HURRICANE EXITS TO THE
NNE. CURRENT FORECAST CLEARS FORECAST AREA OF HURRICANE/TROPICAL
STORM HAZARDS SATURDAY NIGHT. AN ADDITIONAL 2 TO 4 INCHES OF RAIN
ARE POSSIBLE...ESPECIALLY ALONG THE COAST AND IN THE CAPE FEAR
REGION BY EVENTS END.
SUNDAY WILL FEATURE HURRICANE IRENE DEPARTING RAPIDLY OFF TO THE
NORTHEAST. THIS WILL LEAVE THE REGION IN HER SUBSIDENCE...CREATING
A WARM AND DRY DAY. HAVE GONE ABOVE GUIDANCE TO ACCOUNT FOR
COMPRESSIONAL WARMING...WITH LOW TO MID 90S EXPECTED AWAY FROM THE
IMMEDIATE COAST. MINS WILL BE A DEGREE OR TWO EITHER SIDE OF 70.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 3 AM FRIDAY...SEASONABLE AND DRY WEATHER ANTICIPATED THROUGH
MOST OF THE LONG TERM. MODELS IN GOOD AGREEMENT PERSISTING LONG WAVE
TROUGH ACROSS THE EASTERN CONUS THROUGH MID WEEK. THEY DIVERGE
BEYOND THAT...BUT CONSENSUS FAVORS LARGE UPPER RIDGE BUILDING ACROSS
THE CAROLINAS. ALTHOUGH PWATS INITIALLY ARE VERY LOW DUE TO DRY AIR
BEHIND IRENE...MOISTURE WILL RECOVER ENOUGH THAT SLIGHT CHANCE/CLIMO
POP IS CARRIED TUESDAY. OTHER THAN TUESDAY HOWEVER...A DRY WEEK
EXPECTED AS PWATS DECREASE WITH ADVANCING SURFACE HIGH PRESSURE AND
BUILDING RIDGE ALOFT CAPS CONVECTIVE PROCESSES.
TEMPS WILL BE ABOVE CLIMO INITIALLY BEFORE COOLING TO AT OR SLIGHTLY
ABOVE THROUGH MUCH OF THE WEEK. A RELATIVELY DRY COLUMN WILL PERMIT
MINS AT NIGHT TO BE AT OR JUST BELOW CLIMO FOR LATE AUGUST.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
AS OF 12Z...IRENE'S CENTER WILL REMAIN WELL OFFSHORE...NEVERTHELESS
CONDITIONS WILL DETERIORATE AT THE COASTAL TERMINALS AS SHE MOVES
NORTHWARD AT ABOUT 15 MPH. LOOK FOR RAIN BANDS TO AFFECT THE COAST
AROUND MIDDAY...WITH MAINLY MVFR CONDITIONS IN SHOWERS. NORTHEAST
WINDS WILL SLOWLY INCREASE AS THE CENTER OF IRENE GETS CLOSER. WINDS
WILL BE STRONGEST IN THE RAIN BANDS. TONIGHT...PREDOMINATELY IFR
CONDITIONS AS THE RAIN ALONG THE COAST WILL REMAIN MODERATE TO
HEAVY...WITH WINDS STILL INCREASING. LATE IN THE FORECAST
PERIOD...THE EYE OF IRENE WILL BE ABOUT 80 MILES EAST OF THE COASTAL
TERMINALS. WINDS WILL STILL BE STRONG...SHIFTING MORE TO THE NORTH
NORTHWEST AS THE EYE CONTINUES TOWARD THE MOREHEAD CITY AREA.
EXTENDED OUTLOOK...WIDESPREAD HEAVY RAIN...IFR...AND TROPICAL STORM
FORCE WINDS EXPECTED THROUGH SATURDAY AFTERNOON. VFR WILL DEVELOP
SATURDAY NIGHT AND CONTINUE THROUGH THE REST OF THE EXTENDED.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3:00 AM FRIDAY...EXTREMELY DANGEROUS CONDITIONS FORECAST AS
HURRICANE IRENE MOVES JUST SOUTHEAST OF THE COASTAL WATERS DURING
THE NEAR TERM. EXPECT HURRICANE FORCE WINDS AND SEAS AS HIGH AS 20
FT DURING THIS PERIOD. MOST DANGEROUS CONDITIONS EXPECTED
SOUTHEAST OF THE CAPE FEAR REGION IN THE VICINITY OF FRYING PAN
SHOALS. SEE LATEST WARNINGS AND FORECASTS FOR UPDATED INFORMATION
ON WIND SPEEDS AND SEA HEIGHTS.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 3:00 AM FRIDAY...EXTREMELY DANGEROUS CONDITIONS CONTINUE
THROUGH THE SHORT TERM AS HURRICANE IRENE BEGINS TO PULL AWAY FROM
THE FORECAST AREA. PERIOD STARTS WITH IRENE SOUTHEAST OF CAPE FEAR
AND MOVING TO THE NNE. TROPICAL STORM TO HURRICANE FORCE WINDS
WILL AFFECT ALL WATERS AT THE BEGINNING OF THE PERIOD. ALTHOUGH
STILL DANGEROUS...CONDITIONS WILL START TO IMPROVE BY AROUND NOON
AS IRENE MOVES AWAY FROM THE AREA.
WINDS AND SEAS WILL GRADUALLY DISSIPATE ON SUNDAY AS HURRICANE IRENE
PULLS OFF TO THE NORTH. WINDS WILL VEER FROM W AT 15 KTS EARLY TO SW
AROUND 10 KTS BY SUNDAY NIGHT. SEAS WILL BE HIGHEST ACROSS FAR
NORTHERN WATERS AROUND 5 FT EARLY...DECREASING TO 3 TO 4 FT
EVERYWHERE SUNDAY NIGHT.
LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 330 AM FRIDAY...E/NE FLOW WILL DEVELOP ON MONDAY MORNING AND
PERSIST THROUGH THE LONG TERM AS SURFACE HIGH BUILDS DOWN THE COAST.
RATHER WEAK PRESSURE GRADIENT WILL KEEP WINDS ONLY IN THE 10 KT
RANGE FORCING ONLY 2 TO 3 FT WIND WAVES. THERE WILL BE A MINIMAL SE
SWELL OF 1 FT AT 9 SEC...BUT THIS MAY CAUSE SOME CONFUSED SEAS DUE
TO THE NE COMPONENT OF THE WIND WAVES.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...TROPICAL STORM WARNING FOR SCZ053>056.
FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON FOR SCZ053>056.
NC...TROPICAL STORM WARNING FOR NCZ096-099.
FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON FOR NCZ096-099-105>110.
HURRICANE WARNING FOR NCZ105>110.
MARINE...TROPICAL STORM WARNING FOR AMZ254-256.
HURRICANE WARNING FOR AMZ250-252.
&&
NEAR TERM...REK
SHORT TERM...REK
LONG TERM...JDW
AVIATION...43
MARINE...REK/JDWHazardous weather outlook, Aug 26, 7:15 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
815 AM EDT FRI AUG 26 2011
AMZ250-252-271215-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
815 AM EDT FRI AUG 26 2011
...HURRICANE WARNING IN EFFECT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HURRICANE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HURRICANE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED FRIDAY NIGHT AND SATURDAY.
NCZ105-107-109-271215-
INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-
815 AM EDT FRI AUG 26 2011
...HURRICANE WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HURRICANE WARNING.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HURRICANE WARNING.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED FRIDAY NIGHT AND SATURDAY.
NCZ096-099-271215-
BLADEN-COLUMBUS-
815 AM EDT FRI AUG 26 2011
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TROPICAL STORM WARNING.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TROPICAL STORM WARNING.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED FRIDAY NIGHT AND SATURDAY.
NCZ087-SCZ017-023-024-032-033-039-271215-
ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
815 AM EDT FRI AUG 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
HURRICANE IRENE WILL MOVE NORTH JUST OFFSHORE OF THE CAROLINA
COAST FRIDAY NIGHT AND SATURDAY. SOME WIND GUSTS TO NEAR TROPICAL
STORM FORCE...NEAR 40 MPH...WILL BE POSSIBLE. ALSO...OUTER RAIN
BANDS FROM HURRICANE IRENE MAY RESULT IN OCCASIONAL BRIEF...HEAVY
DOWNPOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ106-108-110-271215-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-
815 AM EDT FRI AUG 26 2011
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HURRICANE WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH RIP CURRENT RISK.
HURRICANE WARNING.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HURRICANE WARNING.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED FRIDAY NIGHT AND SATURDAY.
SCZ054-056-271215-
COASTAL HORRY-COASTAL GEORGETOWN-
815 AM EDT FRI AUG 26 2011
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH RIP CURRENT RISK.
TROPICAL STORM WARNING.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TROPICAL STORM WARNING.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED FRIDAY NIGHT AND SATURDAY..
AMZ254-256-271215-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
815 AM EDT FRI AUG 26 2011
...TROPICAL STORM WARNING IN EFFECT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TROPICAL STORM WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TROPICAL STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED FRIDAY NIGHT AND SATURDAY.
SCZ053-055-271215-
INLAND HORRY-INLAND GEORGETOWN-
815 AM EDT FRI AUG 26 2011
...TROPICAL STORM WARNING IN EFFECT...
...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH
SATURDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TROPICAL STORM WARNING.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TROPICAL STORM WARNING.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED FRIDAY NIGHT AND SATURDAY.
CRM
In the hours before
Special weather statement, Aug 26, 10:51 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1151 AM EDT FRI AUG 26 2011
NCZ105>110-SCZ053>056-261800-
INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-
INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH...
WILMINGTON...CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...
BOLIVIA...SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...
OAK ISLAND...SOUTHPORT...CONWAY...MYRTLE BEACH...
NORTH MYRTLE BEACH...GARDEN CITY...ANDREWS...GEORGETOWN...
MURRELLS INLET
1151 AM EDT FRI AUG 26 2011
...INITIAL RAIN-BANDS FROM IRENE MOVING ONSHORE...
AT 11:50 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
INITIAL RAIN-BANDS MOVING ONSHORE FROM IRENE. BRIEF HEAVY RAIN AND
WIND GUSTS UP TO 35 MPH CAN BE EXPECTED WITH THIS ACTIVITY.
RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE THROUGH 2:00 PM. AS
THE SITUATION DETERIORATES DURING THE AFTERNOON HOURS...FLOOD
WARNINGS WILL BE COME LIKELY.
15
Flood, Georgetown
- When
- August 26, 12:00 PM EST to 4:00 PM EST
- Where
- Georgetown County, 0.58 mi ENE of Georgetown to 0.76 mi E of Georgetown
- Cause
- Heavy Rain / Tropical System
- Reported by
- Emergency Manager
- Coordinates
- 33.373, -79.291
Street flooding was reported on Prince St, Dozier St, and Hwy 17 at Highmarket St.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hurricane and Tornadoes in North Carolina, August 26 to 28, 20114 deaths · 1 injured · $617 million · EF2 · 31 events
- Wildfire in Texas, August 26 to 31, 20111 injured · $13 million · 9 events
- Tropical Storm in North Carolina, August 26 to 27, 2011$4.3 million · 6 events
- Tropical Storm and Storm Surge in South Carolina, August 26, 2011$227,000 · 15 events
- Hail and Damaging Wind in Kansas, August 26, 2011$125,000 · 70 kt wind · 2 events
- Damaging Wind in Arizona, August 26, 2011$100,000 · 52 kt wind · 1 event
- Flash Flooding and Hail in California, August 26 to 28, 2011$50,000 · 56 kt wind · 4 events
- Damaging Wind in Arizona, August 26, 2011$25,000 · 61 kt wind · 1 event
- Strong Wind in North Carolina, August 26 to 27, 2011$20,000 · 1 event
- Hail and Damaging Winds in Kansas, August 26, 20111 in hail · 8 events
- Marine High Wind in South Atlantic Coastal Waters, August 26, 201156 kt wind · 5 events
- Damaging Winds in South Carolina, August 26, 2011$9,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 343795.